Formes quadratiques et formes non traciques sur les espaces de dimension dénombrable
Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 55-68.
@incollection{MSMF_1979__59__55_0,
     author = {Gross, Herbert},
     title = {Formes quadratiques et formes non traciques sur les espaces de dimension d\'enombrable},
     booktitle = {Colloque sur les formes quadratiques (Montpellier, 1977)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {55--68},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {59},
     year = {1979},
     doi = {10.24033/msmf.248},
     zbl = {0433.15013},
     mrnumber = {82c:15028},
     url = {http://archive.numdam.org/articles/10.24033/msmf.248/}
}
TY  - CHAP
AU  - Gross, Herbert
TI  - Formes quadratiques et formes non traciques sur les espaces de dimension dénombrable
BT  - Colloque sur les formes quadratiques (Montpellier, 1977)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1979
DA  - 1979///
SP  - 55
EP  - 68
IS  - 59
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.248/
UR  - https://zbmath.org/?q=an%3A0433.15013
UR  - https://www.ams.org/mathscinet-getitem?mr=82c:15028
UR  - https://doi.org/10.24033/msmf.248
DO  - 10.24033/msmf.248
ID  - MSMF_1979__59__55_0
ER  - 
%0 Book Section
%A Gross, Herbert
%T Formes quadratiques et formes non traciques sur les espaces de dimension dénombrable
%B Colloque sur les formes quadratiques (Montpellier, 1977)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1979
%P 55-68
%N 59
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.248
%R 10.24033/msmf.248
%F MSMF_1979__59__55_0
Gross, Herbert. Formes quadratiques et formes non traciques sur les espaces de dimension dénombrable, in Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 55-68. doi : 10.24033/msmf.248. http://archive.numdam.org/articles/10.24033/msmf.248/

[1] Edmondson D.E., A modular topological lattice, Pacific J. Math. 29 (1969) 271-277. | MR | Zbl

[2] Gross H., Isomorphisms between lattices of linear subspaces which are induced by isometries. J. of Algebra, 49 (1977) 342-356. | MR | Zbl

[3] Gross H., Untersuchunger über quadratische Formen in Körpern der Characteristik zwei, J. reine und angew. Math., 297(1978) 80-91. | MR | Zbl

[4] Gross H. and Engle R. D., Bilinear forms on K-vectorspaces of denumerable dimension in the case of char(k) = 2, Comment. Math. Helv. 40(1966) 247-266. | MR | Zbl

[5] Gross H. and Arwed Keller H., On the non trace-valued forms, Advances in Math. à paraître. | Zbl

Cited by Sources: